Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

CLL and red itchy patches on skin, What could be the reason & its treatment ?

My mother is suffering from CLL. She frequently develops red itchy patches on her skin. What could be the reason. She hasnot started with chemo treatment yet.
Asked On : Sun, 6 Jun 2010
Answers:  3 Views:  1257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
chronic lymphoid leukemia is a disorder of the blood product called the lymphocytes.
red itchy products in this can be due to lymphoid vasculitis or it can be chicken pox etc.
i would advise you to meet a dermatologist and get a biopsy done.
it will help to diagnose the actual cause.
i hope i have answered your query.
take care
Answered: Mon, 24 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.CLL is a disease of elderly and constitutes 25% of all leukaemias.In 25% of cases there are no symptoms.Some remain in status quo for years,or even regress.The problem of urticaria being faced by your mother doesn't appear to be related to CLL but you must consult the ONCOLOGIST for the explanation and treatment.Good luck.
Answered: Mon, 24 Oct 2011
I find this answer helpful
  User's Response
Visit MEDANTA"THE MEDICITY" A super Speciality Hospital In sec-38 gurgaon where U can get Consultation with Dr ashok vaid(world renowned oncologist And Dr tejinder kataria 9world Renowned breast cancer surgeon )........or visit or call for assistance 09419191439
Answered: Mon, 5 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor